# SDR RAIA00702054

- Difficulty date: February 28, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 20,499 hours, 19,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3571 - PIT - AISLE FLOOD LIGHT INOP, AFT SECTION.  MAINTENANCE REMOVED AND REPLACED BULB, OPS CHECKS GOOD AT THIS TIME.
